Aa
A
A
Close
Avatar universal
Wellbutrin side effects and weaning off
I have been on Wellbutrin 300mg Xl for about a year.  I have had some problems with lightheadedness since starting the medicine.  In the past three months I have had severe vertigo which lasts about a day.  Everything spinning, nausea and vomiting.  Can't move.  Could this be a side effect of Wellbutrin?  And if so , how would you recommend weaning myself off.  My GP doesn't think I need to be on it, other than the fact that I am about to have an "empty nest".
Cancel
1 Answers
Page 1 of 1
1118884 tn?1338596450
Hi there,
I am no medical expert, but from my experience with many antidepressants think you are having a 'delayed' reaction to Wellbutrin.  As far as weaning goes, best to go slow.  

My wish for you is this.  See a psychiatrist.  He or she is much closer to both the anxiety/depression issues as well as medications appropriate for mental conditions.

Will share that I have had GPs offer opinions or even prescribe head meds thru the years.  Rarely if ever was I helped by their well meaning but generic advice.

With an empty nest coming up, you are facing a big life change.  At the least a visit to a therapist is in order.  Your current condition requires help and soon.  

My best to you....

Comment
Cancel
1118884 tn?1338596450
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Agoraphobia Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
Arlington, VA